Characteristic cohomology of the infinitesimal period relation

Published

Journal Article

© 2016 International Press. The infinitesimal period relation (also known as Griffiths' transversality) is the system of partial differential equations constraining variations of Hodge structure. This paper presents a study of the characteristic cohomology associated with that system of PDE.

Full Text

Duke Authors

Cited Authors

  • Robles, C

Published Date

  • January 1, 2016

Published In

Volume / Issue

  • 20 / 4

Start / End Page

  • 725 - 758

Electronic International Standard Serial Number (EISSN)

  • 1945-0036

International Standard Serial Number (ISSN)

  • 1093-6106

Digital Object Identifier (DOI)

  • 10.4310/AJM.2016.v20.n4.a7

Citation Source

  • Scopus